정답이 있는 임상간호학 학습지

무료 인쇄용 임상간호학 학습지: 쉬운 문제부터 시험 수준까지 8문제, 정답표 포함. 인쇄하거나 PDF로 저장하세요.

교수자 안내: 수업에서 무료로 인쇄, 복사, 사용할 수 있습니다. 새 워크시트마다 값이 새로 바뀌고 별도의 정답이 함께 제공됩니다. 강의 페이지에 ExamProblems 링크를 걸어 주시면 감사하겠습니다.

이름: ____________________   날짜: ____________

1.쉬움

The term "polypharmacy" usually means:

  1. AA patient taking many medicines at the same time
  2. BA pharmacy that sells many different brands
  3. CGiving one medicine by several routes
  4. DA single medicine that contains many active ingredients
2.쉬움

Why is a platelet transfusion given?

  1. ATo treat a high white cell count in a patient with infection or leukaemia
  2. BTo prevent or treat bleeding in a patient with low or poorly working platelets
  3. CTo raise the haemoglobin level in a patient with anaemia
  4. DTo provide extra protein
3.쉬움

When removing personal protective equipment after patient care, which item is usually removed first?

  1. AFace mask
  2. BHair cover
  3. CEye protection
  4. DGloves
4.보통

A patient's low potassium does not improve despite potassium replacement. Which other electrolyte should be checked?

  1. AMagnesium
  2. BChloride
  3. CPhosphate
  4. DSodium
5.보통

환자의 경련 발작이 5분 넘게 지속되었습니다. 이것은 무엇을 뜻하나요?

  1. A움직임을 멈추게 하려고 팔다리를 억제한다
  2. B혀를 깨물지 않도록 입에 무언가를 넣는다
  3. C정상이며 치료가 필요 없다
  4. D뇌전증 지속 상태로 간주하고 응급 약물을 투여해야 한다
6.보통

A patient with dysphagia after a stroke has been cleared for a modified diet. How should they be positioned for meals?

  1. ALying flat on their back with the head turned to one side
  2. BSemi-reclined at about 20 degrees, with the head supported on pillows
  3. CSitting fully upright, and staying upright for a time after eating
  4. DLying on their side with the knees bent
7.어려움

Which finding suggests hypocalcaemia?

  1. AA flapping tremor of the outstretched hands
  2. BA slow, irregular pulse with nausea and yellow-tinged vision
  3. CSpasm of the hand when a blood pressure cuff is inflated on the arm
  4. DSevere thirst with a large urine output and constipation
8.어려움

고유량 산소를 받는 COPD 환자가 졸리고 맥박이 강하며 피부가 붉습니다. 혈액가스에서 PaCO2가 상승하고 pH가 낮습니다. 가장 가능성 높은 원인은?

  1. A구토로 인한 대사성 알칼리증
  2. B아편유사제 알레르기
  3. C부분적으로 과도한 산소로 인한 고탄산성 호흡부전
  4. D저혈당

정답표

  1. 1. A · A patient taking many medicines at the same time
  2. 2. B · To prevent or treat bleeding in a patient with low or poorly working platelets
  3. 3. D · Gloves
  4. 4. A · Magnesium
  5. 5. D · 뇌전증 지속 상태로 간주하고 응급 약물을 투여해야 한다
  6. 6. C · Sitting fully upright, and staying upright for a time after eating
  7. 7. C · Spasm of the hand when a blood pressure cuff is inflated on the arm
  8. 8. C · 부분적으로 과도한 산소로 인한 고탄산성 호흡부전

자세한 단계별 풀이: examproblems.com에서 이 주제를 연습하세요.